# SDR UPS07849240

- Difficulty date: February 15, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SUPPORT CHANNEL CRACKED AT STA 1730 RBL 20.  REMOVED SUPPORT CHANNEL AT STA 1730 RBL 20 IAW SRM 51-01-21.  FABRICATED AND INSTALLED SUPPORT CHANNEL AT STA 1730 RBL 20 IAW SRM 51-3-0, AND DWG 5755032.
